gastroenterologist-icon
Heartburn and chest tightness
I'm diagnosed with lax les and chronic gastritis induced by h.pylori. Im taking pantocid hp kit for two days and I'm already experiencing severe heartburn and chest tightness. It's so severe that I'm not able to lie down or sleep. These symptoms appeared only after taking pantocid hp .can you tell me what to do??
39 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Need  to Consult doctor
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult a gastroenterologist soon
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.